# SDR SWAA2024081510545

- Difficulty date: July 9, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Component: Control Cam, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR HANDLE MECHANISM CONTROL CAM HAS EXCESSIVE PLAY.<[01] L1 DOOR INTERIOR HANDLE MECHANISM CONTROL CAM WITH PLAY WILL BE ACCOMPLISHED ON T/C TTG8Q00UPBW9.;[02] VERIFIED STEP#1.
